Authors: Tričković, Slobodan
Stanković, Miomir 
Vidanović, Mirjana
Aleksić, Violeta
Title: Integral transforms and summation of some Schlömilch series
Journal: Matematicki Vesnik
Volume: 54
Issue: 3-4
First page: 211
Last page: 218
Issue Date: 1-Dec-2002
ISSN: 0025-5165
In this paper we present a survey of the results given in the papers [11, 12, 13, 14]. Connections between integral transforms and some Schlömilch series have also been considered. These series are represented in terms of the Riemann zeta and related functions of reciprocal powers and can be brought in so called closed form in certain cases, which means that the infinite series are represented by finite sums. As applications of our results, recursive relations of some related functions and the sums of new Schlömilch series involving the Neumann, MacDonald, Struve or Bessel functions are given as well.
Keywords: Bessel functions | The Riemann zeta and related functions

Show full item record


checked on Jun 12, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.